# SDR REXA2019111831601

- Difficulty date: October 13, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON SEAL STRIKER AT SERVICE DOOR LOWER SILL. (TCI 53-20-219)
SEAL STRIKER AT SERVICE DOOR LOWER SILL WAS REPLACED PER CRJ900 SRM 51-42-06. CORROSION LEVEL 2
